# SDR AALA202407267199

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 29,413 hours, 14,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 6000 IN THE DESCENT FOR THE ARRIVAL INTO IND, FLIGHT CREW EXPERIENCED A DIRTY SOCK SMELL AND IMMEDIATELY TURNED OFF PACK 1 TO ALLEVIATE THE SMELL. FUMES CONTINUED FOR ABOUT 4 MINUTES AND THEN SLOWLY DISSIPATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
